# SDR REXA2019042670495

- Difficulty date: April 17, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 330-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STGR SPLICE 26 RH BTW STA FS:330 AND FS:337 AT MAIN AVIONICS COMPARTMENT (E/E) (TCI 100-09).  THE STGR SPLICE 26RH BTW STA FS:330 AND FS:337 WAS REPLACED PER CRJ900 SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01
